Will spironolactone cause massive hair shedding.?


Q:I have been prescribed 200 mg of spironolactone for AGA and for some reason after 2 weeks of taking 100 mg my hair starts to shed a lot (from an average of 30 a day to 200-300 a day). The shed seems to last and last. I get freaked out and stop the medication. I have heard from a number of women that this can happen. My doctor doesn’t really answer the question when I ask. He brushes it off and says that I would have lost the hair anyway. I’m really scared it might be having a negative effect on me but at the same time I don’t have too many options for my AGA and maybe the shedding is normal. Any help will be greatly appreciated.
More Answers to “Will spironolactone cause massive hair shedding.?
http://www.medicinenet.com/spironolactone/article.htm
I have been on it for almost 2 years now, my hair thinned slightly in the beginning, but is just fine now,I have never heard of that being a side effect.
People also view

Leave a Reply

Your email address will not be published. Required fields are marked *